1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Hallucinations and Delirium in the Dental Office Following Triazolam Administration (2005)

Hallucinations and Delirium in the Dental Office Following Triazolam Administration (2005)

  1. Jatelka
    Anesth Prog. (javascript:AL_get(this, 'jour', 'Anesth Prog.');) 2005 Spring;52(1):17-20.

    Goodchild JH (http://www.ncbi.nlm.nih.gov/sites/e...bmed_ResultsPanel.Pubmed_RVAbstractPlusDrugs1), Donaldson M (http://www.ncbi.nlm.nih.gov/sites/e...bmed_ResultsPanel.Pubmed_RVAbstractPlusDrugs1).

    A rare and unusual case of hallucinations following triazolam administration is reported. A review of the literature suggests that hallucinations following triazolam are rare; this is the first report of such a reaction when triazolam was used for oral conscious sedation in dentistry. A discussion of dental implications follows with emphasis on complete medical history evaluation before administering oral sedatives. We conclude that the proper selection of oral sedation candidates, coupled with recognition and management of adverse events, is essential.